# SDR QXEA200601006

- Difficulty date: March 21, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 10,908 hours, 7,955 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG690800121
- Condition: Inoperative
- Location: Anti-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - ON FLIGHT 4172, IN ICING CONDITIONS WITH WING AND COWL ANTI-ICE ON, RECEIVED AN "ANTI-ICE DUCT" WARNING MESSAGE.  USING CHECKLIST TURNED USING WING ON TWICE MORE DURING APPOACH AND RECEIVED "L" WING ANTI-ICE AND A WING ANTI-ICE MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE ANTI-ICE LEAK CONTROLLER.  OPERATIONAL CHECK GOOD.  REPLACED AS PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO SERVICE.
